# SDR SWIA201023874

- Difficulty date: January 27, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 30,003 hours, 43,614 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FRAME NR 1 CRACKED.  (C CHECK)  REPLACED FRAME PER EMB SB 120-54-0036.
